# SDR F3LA2024082600127

- Difficulty date: August 21, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N705FR
- Make and model: Airbus A321-271NX
- Aircraft serial: 06891
- Aircraft time: 28,564 hours, 12,196 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: NAS16128
- Condition: Torn
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED DUE TO HYDRAULIC GREEN LOW LEVEL.   REMOVED AND REPLACED BACKUP RING AND PACKING ON G SYS OUTLET ON #1 EN ENGINE OPERATED PUMP(EOP) IAW AMM 29-11-51-420-056-A. C/W LEAK AND OPS CHECK OF G SYS HYDRAULICS IAW AMM 29-11-51-00-710-001-A NO DEFECTS NOTED A/C OK OF SERVICE.
